Per citar aquest document: http://ddd.uab.cat/record/150431
On the integrability of the differential systems in dimension two and of the polynomial differential systems in arbitrary dimension
Llibre, Jaume

Data: 2011
Resum: This is a survey on recent results providing sufficient conditions for the existence of a first integral, first for vector fields defined on real surfaces, and second for polynomial vector fields in R^n or C^n with n ≥ 2. We also provide an open question and some applications based on the existence of such first integrals.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Journal of Applied Analysis and Computation, Vol. 1 Núm. 1 (2011) , p. 11-33



18 p, 372.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2016-06-04



   Favorit i Compartir